MAUDE Adverse Event Report: ONKOS SURGICAL ELEOS TIBIAL HINGE COMPONENT; PROSTHESIS, KNEE

ONKOS SURGICAL ELEOS TIBIAL HINGE COMPONENT; PROSTHESIS, KNEE
Catalog Number 25002101E
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Post Operative Wound Infection (2446)
Date of Event 05/30/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This report is for one of five devices involved in this event, please refer to report 3013450937-2019-00024, 3013450937-2019-00025, 3013450937-2019-00026, and 3013450937-2019-00027.The device history records and sterilization batch release records were reviewed and indicated that the components involved met specification.The components were unable to be obtained for further analysis.Should additional information be obtained the report will be supplemented.
 
Event or Problem Description
Patient presented with signs of an alleged infection, which required surgical intervention to wash out the joint and replace implants.

Brand Name
ELEOS TIBIAL HINGE COMPONENT
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ONKOS SURGICAL
77 east halsey road
parsippany NJ 07054
MDR Report Key8712985
Report Number3013450937-2019-00028
Device Sequence Number1729435
Product Code KRO
UDI-Device IdentifierB27825002101E0
UDI-PublicB27825002101E0
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K161520
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/19/2025
Device Catalogue Number25002101E
Device Lot Number1697640
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/30/2019
Initial Report FDA Received Date06/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR